# SDR ZZDA2008117

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REF CARD NR 339.  FAILED TO OP CHECK.  REINSTALLED CONNECTOR FOR L-1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY, REF CH 33-51-18 BOEING 717 MM.
